# SDR 06FDEA0983

- Difficulty date: March 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug MD-10-10F
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL DOUBLER REPAIR AT RIGHT AIR CONDITIONING COMPT DOOR AT APPROX STA 515.  INSTALLED REPAIR FILLERS, REPAIR STRAP, AND REPAIR ANGLE, AND REPAIR DOUBLER IAW SRM 52-10-00 FIG 2 AND SRM 53-00-01 FIG 4 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F164039/N01039 AND IAW SRM 52-10-00 FIG 2 AND SRM 53-00-01 FIG 4 AND EO 8-5100-7-5001P2.
